top of page
Lemsip Max Honey & Ginger flavour

Lemsip Max Honey & Ginger flavour

£5.49Price

Lemsip Max Cold & Flu for colds, flu, headache, fever, blocked nose, body aches/pains & sore throats. Contains paracetamol and phenylephrine for symptomatic relief.

  • CONTAINS PARACETAMOL – Each sachet contains 1000mg of paracetamol (an analgesic) to help relieve pain caused by sore throat, headache and body aches.
  • HELPS RELIEVE NASAL CONGESTION – Each sachet contains 12.2mg of phenylephrine hydrochloride (a decongestant) to help decrease swelling in the nasal passages and alleviate the feeling of a blocked nose.
  • HELPS RELIEVE FLU SYMPTOMS – Helps manage cold and flu symptoms including fever, aches, pains, headache, sore throat and nasal congestion.
  • 10 LEMSIP SACHETS – This medicine comes in handy individual sachets, which dissolve in hot water. Each powder sachet can be mixed with hot water to provide soothing relief.
  • ADDITIONAL INGREDIENTS – This medicine also contains Vitamin C (ascorbic acid), sucrose and aspartame.

Always read the label. Keep out of the sight and reach of children. Do not take more medicine than the label tells you to.

  • 10 sachets

    HOW TO USE

    For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice. Do not take more medicine than t